# SDR CA101213014

- Difficulty date: December 10, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Beech A100
- Aircraft time: 17,577 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Chain
- Part number: 5082001017
- Condition: Separated
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

(CAN) NOSE LANDING GEAR FAILED TO EXTEND WHEN SELECTED, NOSE GEAR STOPPED APPROX. AT HALF EXTENSION, LT & RT MAIN GEAR DOWN AND LOCKED, AT TOUCH DOWN NOSE GEAR COLLAPSED. FAILURE CAUSE BY AFT NOSE GEAR DRIVE CHAIN FAILURE P/N 50-820010-17 THE WRITER WILL CONTINUE TO DETERMINE CAUSE FOR THIS FAILURE AND WILL ADVISE  AFTER FURTHER INVESTIGATION FOUND SEIZED BEARING P/N R12ZZ, INSTALLED IN BEARING ASSY.50-820140-3 CAUSING UNDO STRAIN/LOAD ON CHAINS.
